Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Simple Power-Associative Algebras of Degree Two

Louis A. Kokoris
Annals of Mathematics
Second Series, Vol. 64, No. 3 (Nov., 1956), pp. 544-550
Published by: Annals of Mathematics
DOI: 10.2307/1969601
Stable URL: http://www.jstor.org/stable/1969601
Page Count: 7
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Simple Power-Associative Algebras of Degree Two
Preview not available

Page Thumbnails

  • Thumbnail: Page 
544
    544
  • Thumbnail: Page 
545
    545
  • Thumbnail: Page 
546
    546
  • Thumbnail: Page 
547
    547
  • Thumbnail: Page 
548
    548
  • Thumbnail: Page 
549
    549
  • Thumbnail: Page 
550
    550